Exponential stability of uncertain time-delayed systems

Xingjian Jing, Yue Chao Wang

Research output: Chapter in book / Conference proceedingConference article published in proceeding or bookAcademic researchpeer-review

1 Citation (Scopus)

Abstract

This paper provides a new criterion for exponential stability (with guaranteed decay rate) of a class of uncertain systems with multiple time-varying delays and nonlinear uncertainties by utilizing Halanay inequality. Time delays in this paper are assumed to be bounded and arbitrarily time-varying. Our results are less conservative and easier to check than some existing ones. A numerical example is provided to illustrate our main results.
Original languageEnglish
Title of host publication2004 5th Asian Control Conference
Pages1991-1995
Number of pages5
Volume3
Publication statusPublished - 1 Dec 2004
Externally publishedYes
Event2004 5th Asian Control Conference - Melbourne, Australia
Duration: 20 Jul 200423 Jul 2004

Conference

Conference2004 5th Asian Control Conference
CountryAustralia
CityMelbourne
Period20/07/0423/07/04

ASJC Scopus subject areas

  • Engineering(all)

Cite this